# SDR DL72S010875

- Difficulty date: May 31, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 61,756 hours, 46,025 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651927012
- Part serial: 7580
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL THE INBD FLAP, INBD TRACK WAS FOUND WITH CORROSION AND WEAR EXCEEDING THE ALLOWABLE LIMITS.  REPAIRED PER ER/A 401900-14AD AND BF GOODRICH DOCUMENT 23-0682.
